Alert archive / New Jersey / Small Craft Advisories in 2015

Small Craft Advisory 139, NWS Philadelphia/Mount Holly

June 20, 2015

NWS Philadelphia/Mount Holly issued this small craft advisory at Jun 20, 2015, 3:47 AM EDT. It took effect at Jun 21, 2015, 6:00 AM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jun 20, 2015, 3:47 AM EDT (07:47 UTC)
In effect from
Jun 21, 2015, 6:00 AM EDT
Expired
Jun 21, 2015, 8:00 PM EDT
In force
14 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

934 
WHUS71 KPHI 200747
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
347 AM EDT SAT JUN 20 2015


ANZ450>455-202100-
/O.NEW.KPHI.SC.Y.0139.150621T1000Z-150622T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
347 AM EDT SAT JUN 20 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 8 PM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 8 PM EDT SUNDAY.

* WINDS...SOUTH AND SOUTHWEST AT 10 TO 20 KT WITH GUSTS UP TO 30
  KT.

* SEAS...3 TO 5 FEET.

* TIMING...THE STRONGEST WINDS ARE EXPECTED SUNDAY MORNING JUST
  BEFORE AND AROUND SUNRISE. SEAS WILL BE SLOW TO SUBSIDE THROUGH
  THE DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
432 
WHUS71 KPHI 202008
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
408 PM EDT SAT JUN 20 2015

ANZ450>455-211000-
/O.CON.KPHI.SC.Y.0139.150621T1000Z-150622T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
408 PM EDT SAT JUN 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM EDT
SUNDAY...

* WINDS...SOUTHEAST EARLY SUNDAY, BECOMING SOUTHWEST SUNDAY
  AFTERNOON 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 5 FEET.

* TIMING...THE STRONGEST WINDS ARE EXPECTED SUNDAY MORNING JUST 
  BEFORE AND AROUND SUNRISE. SEAS WILL BE SLOW TO SUBSIDE 
  THROUGH THE DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
291 
WHUS71 KPHI 210203
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1003 PM EDT SAT JUN 20 2015

ANZ450>455-211515-
/O.CON.KPHI.SC.Y.0139.150621T1000Z-150622T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1003 PM EDT SAT JUN 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM EDT
SUNDAY...

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 5 FEET.

* TIMING...THE STRONGEST WINDS ARE EXPECTED SUNDAY MORNING JUST 
  BEFORE AND AROUND SUNRISE. SEAS WILL BE SLOW TO SUBSIDE 
  THROUGH THE DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
565 
WHUS71 KPHI 210807
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
407 AM EDT SUN JUN 21 2015


ANZ450>455-211615-
/O.CON.KPHI.SC.Y.0139.150621T1000Z-150622T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
407 AM EDT SUN JUN 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 5 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
842 
WHUS71 KPHI 211520
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1120 AM EDT SUN JUN 21 2015

ANZ450>455-212100-
/O.CON.KPHI.SC.Y.0139.000000T0000Z-150622T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1120 AM EDT SUN JUN 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...WEST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
683 
WHUS71 KPHI 211940
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
340 PM EDT SUN JUN 21 2015

ANZ450>455-220000-
/O.CON.KPHI.SC.Y.0139.000000T0000Z-150622T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
340 PM EDT SUN JUN 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...WEST 10 TO 15 KT WITH GUSTS UP TO 25 KT, WITH THE
  STRONGEST GUSTS NEAR-SHORE. 

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
697 
WHUS71 KPHI 220001
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
801 PM EDT SUN JUN 21 2015


ANZ450>455-220115-
/O.EXP.KPHI.SC.Y.0139.000000T0000Z-150622T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
801 PM EDT SUN JUN 21 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND SEAS HAVE FALLEN BELOW SMALL CRAFT CRITERIA WITH A
CONTINUED DOWNWARD TREND.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jun 20, 3:39 AM EDT, 8 minutes earlier.

Area forecast discussion, Jun 20, 3:39 AM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
339 AM EDT SAT JUN 20 2015

.SYNOPSIS...
THE REMNANTS OF TROPICAL DEPRESSION BILL WILL MOVE THROUGH OUR
REGION LATE TODAY INTO TOMORROW. THERE SHOULD BE A BRIEF LULL IN
OUR PRECIPITATION CHANCES, BEFORE THE NEXT LOW SLIDES OVER THE
NORTHEAST TOMORROW NIGHT. A COLD FRONT IS EXPECTED TO SWING THROUGH
OUR REGION TUESDAY NIGHT, AND ANOTHER LOW MAY APPROACH OUR REGION
LATE IN THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HIGH PRES OVER NEW ENG WILL MOVE EWD AND OFF THE CST
TODAY.  AS IT DOES, THE REMNANTS OF TD BILL, CURRENTLY LOCATED OVER
THE MIDWEST WILL ADVANCE EWD.  THE WMFNT ASSOCD WITH THIS LOW WILL
CROSS OUR REGION DURG THE AFTN.  THE WIND WILL VEER FROM NE OR E TO
SE.  BEHIND THE PASSAGE OF THE WMFNT, THERE WILL BE AT LEAST SOME
SHEAR AND AS MOISTURE INCREASES COUPLED WITH DAYTIME HEATING, TSRA
COULD DEVELOP.  AREAL COVERAGE IS THE BIG QUESTION, BUT SPC HAS
PLACED OUR SRN AREAS IN A SLIGHT RISK.  FOR NOW, WILL JUST KEEP SOME
CHC POPS UNTIL WE SEE HOW THINGS DEVELOP.  AS THE AFTN PROGRESSES
POPS WILL INCREASE AS THE MOISTURE FROM BILL GETS CLOSER.  TEMPS
LOOK TO BE IN THE LOWER 80S ACRS THE BOARD.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
THE REMNANTS OF BILL COME ACRS SRN PORTIONS OF THE
REGION OVERNIGHT TONIGHT AND IT LOOKS LIKE THE WETTEST PD WILL BE
BTWN 06 AND 12Z.  EXPECT STEADY, HVY RAIN DURG THIS TIME.  LTST QPF
VALUES HAVE COME DOWN A BIT, BUT IT STILL LOOKS WET.  OVERALL, A
DREARY PD.  THERE CUD BE SOME THUNDER DURG THIS TIME, BUT MORE
LIKELY A STRATIFORM TYPE RAIN.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
THE PREDOMINANTLY ZONAL FLOW THROUGH THE LONG TERM MAKES FOR A
RATHER MESSY PATTERN FOR MUCH OF NEXT WEEK.

SUNDAY...THE REMNANTS OF BILL LIFT AWAY FROM THE REGION THROUGH
THE DAY. GFS HAS THE SOUTHWESTERN HALF OF OUR CWA DRY BY MID DAY,
THOUGH THIS SEEMS TO BE THE FASTEST SOLUTION AMONG THE MODELS
(WHICH HAS BEEN THE TREND FOR THE GFS AS OF LATE). THUS FORECAST
IS FOR TIMING TO BE CLOSER TO THE ECMWF, WHICH SHOWS PRECIP
LINGERING ACROSS THE REGION AT LEAST INTO MID AFTERNOON. AFTER
THAT CLEARS THE AREA, SHOULD SEE A BRIEF LULL, BEFORE THE SECOND
CENTER OF THIS NOW TWO BARRELED SLIDES INTO THE NE U.S., BRINGING
PRECIP CHANCES PRIMARILY TO THE POCONOS AND NW NJ.

MONDAY...FOR THE MOST PART, THIS PERIOD LOOKS TO BE RATHER
TRANQUIL AS A SURFACE HIGH SLIDES ACROSS THE EASTERN HALF OF THE
COUNTRY. WHAT WILL BE INTERESTING TO WATCH THOUGH IS IF RETURN
FLOW CAN DEVELOP (ESPECIALLY IN THE LOW LEVELS) IN THIS PERIOD, TO
SET UP SOME MOISTURE ADVECTION PRIOR TO THE NEXT SYSTEM ARRIVING
LATE TUESDAY.

TUESDAY...A COLD FRONT IS EXPECTED TO ARRIVE IN THE LATER HALF OF
THE DAY. AS SUCH, SHOULD SEE PRECIP CHANCES AHEAD OF AND WITH THE
FRONT. AS MENTIONED PREVIOUSLY THOUGH, MOISTURE AVAILABILITY MAY
BE LIMITED DEPENDING ON THE PATTERN ON MONDAY. NOT SURPRISINGLY
GIVEN THE PERSISTENT ZONAL FLOW ALOFT, THIS SHOULD BE A RATHER
PROGRESSIVE FRONT, THUS ONLY EXPECT A BRIEF WINDOW FOR RAIN
CHANCES.

WEDNESDAY THROUGH FRIDAY...THE TEMPERATURE GRADIENT ACROSS THE
FRONT IS SURPRISINGLY LARGE GIVEN A LATE JUNE FRONT. AS SUCH,
HIGH SHOULD DROP TO NEAR OR SLIGHTLY BELOW NORMAL FOR THE
REMAINDER OF THE WORK WEEK (RANGING FROM THE LOWER 70S TO MID
80S). A FEW SHORT WAVE TROUGHS COULD SPARK SOME SHOWERS AND
THUNDERSTORMS THROUGH THIS PERIOD, BUT TIMING IS QUITE UNCERTAIN
AT THIS POINT.

FRIDAY NIGHT INTO SATURDAY...THE NEXT SURFACE LOW (AND ASSOCIATED
UPPER LEVEL TROUGH) APPROACHES THE REGION. INTERESTINGLY, THIS
LOOKS TO BE A SLOW MOVING FEATURE GIVEN HOW POSITIVELY TILTED THE
TROUGH IS. IF THE CURRENT TRACK OF THE GFS AND ECMWF HOLD (CENTER
OF THE SURFACE LOW PASSING OVER SOUTHERN DELMARVA), OUR REGION
COULD SEE PROLONGED ON SHORE FLOW LEADING TO HIGHS BY SATURDAY
ONLY IN THE 60S AND 70S. WILL HAVE TO WATCH HOW MODEL SOLUTION OF
THIS EVOLVES.

&&

.AVIATION /07Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

VFR CONDS WILL PREVAIL THRU DAYBREAK, WITH THE PSBL
EXCEPTION OF SOME FOG IN THE SHELTERED LOCATIONS.  THEN, THERE CUD
BE SOME MVFR IN SHWRS AND EVEN SOME TSRA DURG THE DAY.  CONFIDENCE
WAS TOO LOW ON AREAL COVERAGE AND LOCATION TO INTRODUCE TSRA ATTM.
GUID SUGGESTS THERE WILL BE A PD OF VFR LATER THIS AFTN, BUT
CONFIDENCE IS LOW THERE TOO BEFORE BOTH CIGS AND VSBY DROP TO MVFR
AND IFR AS LOW PRES ASSOCD WITH THE REMNANTS OF TD BILL ADVANCE INTO
THE REGION TONIGHT AND BRING A STEADY AND HVY RAIN.  CONDS SHUD THEN
REMAIN IFR THRU THE REMAINDER OF THE TAF PD.  WINDS WILL SHIFT FROM
NE TO SE DURG THE LATE MRNG AS A WM FNT PASSES BUT SHUD RETURN TO A
ME ELY DIRECTION TONIGHT.  WIND SPEEDS WILL GENLY BE 10 KTS OR LESS.

OUTLOOK...
SUNDAY...IFR CONDITIONS GRADUALLY IMPROVING TO VFR BY THE
AFTERNOON. SOME MVFR CONDITIONS WILL BE POSSIBLE SUNDAY NIGHT
UNDER SHOWERS AND STORMS.

MONDAY...MOSTLY VFR CONDITIONS EXPECTED.

TUESDAY...VFR CONDITIONS LOWERING TO MVFR CONDITIONS WITH SHOWERS
AND STORMS LATE IN THE DAY.

WEDNESDAY...MOSTLY VFR CONDITIONS EXPECTED.

&&

.MARINE...
WIND AND SEAS WILL SLOWLY INCREASE THRU TONIGHT AND WHILE
NO MARINE HEADLINES ARE ANTICIPATED TODAY AND FOR THE BALANCE OF
TONIGHT, SEAS WILL REACH 5 FT BY DAYBREAK SUNDAY AND WIND CUD BE AT
SCA CRITERIA AS WELL.  THEREFORE, A SCA HAS BEEN HOISTED BEGINNING
10Z SUN.

OUTLOOK...
SUNDAY...WINDS AND SEAS WILL BE SLOW TO SUBSIDE THROUGH THE DAY
TIME HOURS...SO THE SCA CONTINUES INTO EARLY EVENING.

MONDAY THROUGH WEDNESDAY...WINDS AND SEAS SHOULD STAY BELOW SCA
CRITERIA.

&&

.HYDROLOGY...
A WARM FRONT ASSOCD WITH THE REMNANTS OF TD BILL WILL CROSS THE
REGION THIS AFTN. THEN THE REMNANTS OF BILL WILL MOVE ACRS SRN
PORTIONS OF THE AREA TONIGHT. ISENTROPIC ASCENT DURING THE MORNING
THRU EARLY AFTERNOON WILL LEAD TO A PERIOD HEAVY RAIN. PWAT VALUES
ARE AROUND 2 INCHES. ATTM...IT STILL APPEARS THAT THE HEAVIEST
RAINFALL WILL BE ALONG AND SOUTH OF THE I-95 CORRIDOR...WHERE 1 TO
2 INCHES ARE POSSIBLE WITH ISOLATED 3 INCH AMOUNTS ARE PSBL. THUS
FLASH FLOODING IS A CONCERN...WITH URBAN AREAS AND SMALL STREAMS
MOST VULNERABLE.

&&

.CLIMATE...
CLIMATE INFO FOR JUNE 2015

KILG ALREADY TOP 5 WETTEST ON RECORD,  POSSIBLY HEADING FOR WETTEST
JUNE ON RECORD WITH POR BACK TO 1896. THIS PERIOD OF RECORD DIFFERS
SLIGHTLY FOR THE DAILY POR LISTED BELOW FOR WILMINGTON.

FOR THE ANTICIPATED MULTI PERIODS OF SHOWERS AND THUNDERSTORMS THIS
WEEKEND, SOME WITH EXCESSIVE SHORT PERIOD RAINS WE PROVIDE THE DAILY
RECORDS AS A REFERENCE FOR OUR LONG TERM CLIMATE SITES

     JUNE 20   JUNE 21      POR

KACY 1.88-1999  1.50-1956   1874

KPHL 1.64-1913  1.62-1877   1872

KILG 3.58-2003  2.23-1970   1894

KABE 2.80-1927  1.65-1989   1922

KTTN 1.61-1981  1.40-1973   1865

KGED 0.63-1962  2.22-1983   1948

KRDG 2.60-2003  1.12-1958   1869

KMPO 2.33-2003  2.06-1936   1901

PORTIONS OF BILLS TROPICAL REMAINS WILL BE SPLIT BOTH WEEKEND DAYS,
POSSIBLY MAKING IT MORE DIFFICULT TO REACH RECORD VALUES.  STILL THE
DAILY AMOUNTS THAT ARE UNDER 2 INCHES ARE MOST VULNERABLE TO RECORD
VALUES FOR THE DATE.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH FROM THIS EVENING THROUGH SUNDAY EVENING FOR
     PAZ054-055-060>062-070-071-101>106.
NJ...FLOOD WATCH FROM THIS EVENING THROUGH SUNDAY EVENING FOR
     NJZ001-007>010-012>027.
DE...FLOOD WATCH FROM THIS EVENING THROUGH SUNDAY EVENING FOR
     DEZ001>004.
MD...FLOOD WATCH FROM THIS EVENING THROUGH SUNDAY EVENING FOR
     MDZ008-012-015-019-020.
MARINE...SMALL CRAFT ADVISORY FROM 6 AM TO 8 PM EDT SUNDAY FOR
     ANZ450>455.

&&

SYNOPSIS...JOHNSON
NEAR TERM...NIERENBERG
SHORT TERM...NIERENBERG
LONG TERM...JOHNSON
AVIATION...JOHNSON/NIERENBERG
MARINE...JOHNSON/NIERENBERG
HYDROLOGY...FRANCK/NIERENBERG
CLIMATE...DRAG
Hazardous weather outlook, Jun 20, 3:44 AM EDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
344 AM EDT SAT JUN 20 2015

NJZ001-007>010-012>015-PAZ054-055-060>062-105-106-210745-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
UPPER BUCKS-LOWER BUCKS-
344 AM EDT SAT JUN 20 2015

...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH SUNDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.
SOME OF THE THUNDERSTORMS TODAY COULD BE SEVERE. THE PRIMARY
HAZARD IS EXPECTED TO BE STRONG WINDS.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ016>027-PAZ070-071-101>104-
210745-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-
344 AM EDT SAT JUN 20 2015

...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH SUNDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-210745-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
344 AM EDT SAT JUN 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

GUSTY WINDS WILL BE POSSIBLE WITH ANY SHOWERS AND STORMS THAT
DEVELOP TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:01 PM EDTSpecial Weather StatementPHISalem29 min
Jun 20, 5:18 PM EDTSpecial Weather StatementPHICecil42 min
Jun 20, 5:28 PM EDTSevere Thunderstorm WarningPHICecil, Kent, Queen Anne's47 min
Jun 20, 6:07 PM EDTAreal Flood AdvisoryPHICecil, Kent, Queen Anne's3 hr

Nearby

Small Craft Advisories in New Jersey, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.